Vol. 50 (2017), Issue 1

Journal Article
Conditional Residual Lifetimes of (n−k+1)-out-of-n Systems with Mixed Erlang Components
Journal of Mathematical Study, Vol. 50 (2017), Iss. 1 : pp. 1–16
Journal Article
Characterization by Symmetry of Solutions of a Nonlinear Subelliptic Equation on the Heisenberg Group
Journal of Mathematical Study, Vol. 50 (2017), Iss. 1 : pp. 17–27
Journal Article
High-Order Local Artificial Boundary Conditions for the Fractional Diffusion Equation on One-Dimensional Unbounded Domain
Journal of Mathematical Study, Vol. 50 (2017), Iss. 1 : pp. 28–53
Journal Article
New Alternately Linearized Implicit Iteration for M-Matrix Algebraic Riccati Equations
Journal of Mathematical Study, Vol. 50 (2017), Iss. 1 : pp. 54–64
Journal Article
Complex Oscillation of Differential Polynomials Generated by Meromorphic Solutions of [p,q] Order to Complex Non-Homogeneous Linear Differential Equations
Journal of Mathematical Study, Vol. 50 (2017), Iss. 1 : pp. 65–83
Journal Article
On Strong Convergence Theorems for END Sequences
Journal of Mathematical Study, Vol. 50 (2017), Iss. 1 : pp. 84–90
Journal Article
On [p,q]-Order of Solutions of Higher Order Complex Linear Differential Equations in an Angular Domain of Unit Disc
Journal of Mathematical Study, Vol. 50 (2017), Iss. 1 : pp. 91–100